# SDR JJBA20240812012

- Difficulty date: August 9, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 40,872 hours, 29,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 60301
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 40,872 hours, 29,244 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH EXTERNAL FORWARD EMERGENCY LIGHT OUT. GALLEY OVERHEAD EMERGENCY LIGHT FLICKERS. REMOVED AND REPLACED BPS 2. OPS CHECK GOOD.
